# SDR CALA2025062605895

- Difficulty date: June 12, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 74,012 hours, 32,079 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347217620400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H O/B SEAT TRACK Y1292 HAS PITTING AND GOUGES ALONG TRACK FROM FR 46+14" TO FR64.  EVALUATED CORROSION ON Y1292 LH, FOUND TO BE OUT OF LIMITS IAW A 320 SRM 53-41-15-283-001. REMOVED Y1292 L/H SEAT TRACK FROM FR47 TO FR64 TO FOAM IAW A320 SRM 51-42-11/001. PERFORMED SPIKE REPAIR ON Y1292 @ FR57+FR58 IAW A320 SRM 53-41-15-300-003. INSTALLED Y1292 L/H PLACE IAW A320 SRM 51-42-11/001. RESTORED SU RFACE FINISH IAW A320 SRM 51-23-11/001.
